# SDR IPXA2024032660672

- Difficulty date: March 25, 2024
- Submitted: March 26, 2024
- Operation: Air carrier
- Aircraft: N451UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27739
- Aircraft time: 39,264 hours, 22,526 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Dented
- Location: Bs 820
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT: FWD CARGO PIT - FRAME STA 820 RH SIDE HAS A DENT IN UPPER FLANGE BETWEEN STR 23R AND 24R. DOT 101-4 FRAME STA 820RH, DENT IN UPPER FLANGE IS NOT ALLOWED I.A.W. B757-200 S.R.M. 53-00-07-1A-1 FIG 101.  OPEN
